MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBALANCE TKA, SMALL IMPACTOR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed, the distal end of the impactor broke off.The cause is undetermined.
 
Event or Problem Description
On 10/27/2021, it was reported by a sales representative via sems that (2) ar-613-98 small impactor tips broke during use.This was discovered during a tka procedure on (b)(6) 2021.A third impactor was used to finished case without further issues.

Brand Name
IBALANCE TKA, SMALL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12819005
Report Number1220246-2021-03932
Device Sequence Number5449149
Product Code LXH
UDI-Device Identifier00888867116955
UDI-Public00888867116955
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, SMALL IMPACTOR
Device Catalogue NumberAR-613-98
Device Lot Number113601337
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown